MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 9000,35X80X7, AG

Medline Industries, LP MEDLINE; MATTRESS,EQAIRE PLUS 9000,35X80X7, AG
Catalog Number MDTEP93580A
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the mattress came in with a broken valve.The valve is severed.
 
Additional Manufacturer Narrative
The customer reported that the mattress came in with a broken valve and that the valve is severed.Medline contacted the vendor, wcw inc, and gave them the complaint information; this is a vendor product and the investigation will be done by the vendor or vendor affiliates.The complaint could not be confirmed as there were no lot/serial numbers, samples, pictures or videos received.Without a sample received, it is difficult to determine a true root cause for the reported issue; the division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MATTRESS,EQAIRE PLUS 9000,35X80X7, AG
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50889323
Report Number1417592-2026-50503
Device Sequence Number15900572
Product Code FNM
UDI-Device Identifier10193489086096
UDI-Public10193489086096
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDTEP93580A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/16/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown